Top Posters
Since Sunday
8
s
5
a
2
1
1
1
1
1
1
1
1
New Topic  
Huntertige Huntertige
wrote...
Posts: 100
Rep: 3 0
A month ago
A client has been prescribed colchicine to reduce inflammation associated with gout. What medication education should the nurse provide to this client?
Select all that apply.

Note: Credit will be given only if all correct choices and no incorrect choices are selected.

▸ "Because this is an acute attack, your dose will be fairly high."

▸ "Once your acute attack has subsided, you will be maintained on a lower dose."

▸ "Most of the side effects of this medication are related to disturbances of the gastrointestinal tract."

▸ "You may experience light-headedness when first taking this medication."

▸ "You are at greater risk for bone fractures because you are taking this medication."
Textbook 

Genetics and Genomics for Nursing


Edition: 1st
Authors:
Read 9 times
1 Reply
Replies
Answer verified by a subject expert
asdfgfdasdfgfd
wrote...
Posts: 70
Rep: 0 0
A month ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
▸"Because this is an acute attack, your dose will be fairly high."
▸"Once your acute attack has subsided, you will be maintained on a lower dose."
▸"Most of the side effects of this medication are related to disturbances of the gastrointestinal tract."

1

Related Topics

wrote...
Posts: 100
Credits: 50

A month ago
This site is awesome
wrote...
Posts: 135
Credits: 175

Yesterday
Good timing, thanks!
wrote...
Posts: 80
Credits: 40

2 hours ago
Helped a lot
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  76 People Browsing
 277 Signed Up Today
Related Images
 4116
 82